# SDR MASA200400034

- Difficulty date: January 15, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 7,902 hours, 7,301 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 848847
- Part serial: 326
- Condition: Failed
- Location: Hyd
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL IN HSV FOR RON, THE CREW REPORTED AN ELECTRICAL ODOR IN CABIN AT ROW 12C DURING FLIGHT.  THE CREW REPORTED THAT THERE WAS NO VISIBLE SMOKE.  MX FOUND THE NR 1 ELECTRIC HYD PUMP FAILED.  MX REPLACED THE PUMP.  OP CHECKS GOOD.
